# SDR 2002UALA01452

- Difficulty date: September 14, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 8,490 hours, 2,224 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM MIDCHORD CRACKED AT LBL 38, STA 246.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER ANGLE INSTALLED.
